# SDR SCNA20200701047

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 47,903 hours, 37,366 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE ILLUMINATED AFTER TAKE OFF.  CREW DECLARED EMERGENCY AS PRECAUTION.   REPLACED PARKING BRAKE SHUT OFF VALVE IAW AMM 32-44-21 INSTALLATION TEST GOOD, NO LEAKS NOTED.
